# SDR CA140416002

- Difficulty date: February 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0804A04
- Condition: Failed
- Location: Display
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DISPLAY COOL CAUTION ILLUMINATED DURING FLIGHT WITH OTHER DISPLAY FAN ALREADY DEFERRED RESULTING IN A LOSS OF ALL DISPLAY COOLING.  BOTH PILOTS NOTICED BURNING ODOR IN THE COCKPIT.  COMPLIED WITH NON/NORMAL CHECKLIST.  R & R COCKPIT DISPLAY FAN 32 IAW AMM 21-24-12. OPS CHECKED GOOD.
